View Single Post
Old 11-20-2012, 01:25 PM   #1
david486 david486 is offline
Newbie
(male)
 
Join Date: Oct 2012
Location: San Leandro
Posts: 7
david486 HB User
Physical Agitation and Seriphos

Hello all. I recently experienced a very, very traumatic and stressful event and have been experiencing very extreme physical agitation since then. I feel like I have stored up so much emotional and physical stress in my body it kinda spills out whenever I do exercise or when something irritates me even a little. It's very scary. Is this normal? Doctors have said it's just stress and anxiety which I believe, but the agitation is so profound it's scary. My body feels very light, and heavy at the same time.

My cortisol levels were elevated on my blood test and I have just started taking Seriphos. If anyone can share their experiences with Seriphos it would be much appreciated. Thanks. =]

 
Reply With Quote